# SDR DHL2001801528

- Difficulty date: October 10, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR INNER SKIN UPPER PART CRACKED .5 INCH.  STOP DRILLED CRACK PER SRM 53-2-0 FIG 1B.  FABRICATED DOUBLER PER SRM 53-2-0 FIG 1B.  INSTALLED DOUBLER PER SRM 53-2-0 FIG 1B.
